Differential and Integral Equations

A nonsmooth critical point theory approach to some nonlinear elliptic equations in {${\Bbb R}^n$}

Filippo Gazzola and Vicenţiu Rădulescu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We determine nontrivial solutions of some semilinear and quasilinear elliptic problems on $\mathbb R^n$; we make use of two different nonsmooth critical point theories which allow to treat two kinds of nonlinear problems. A comparison between the possible applications of the two theories is also made.

Article information

Source
Differential Integral Equations Volume 13, Number 1-3 (2000), 47-60.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356124289

Mathematical Reviews number (MathSciNet)
MR1811948

Zentralblatt MATH identifier
0970.35033

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35D05 35J20: Variational methods for second-order elliptic equations 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Gazzola, Filippo; Rădulescu, Vicenţiu. A nonsmooth critical point theory approach to some nonlinear elliptic equations in {${\Bbb R}^n$}. Differential Integral Equations 13 (2000), no. 1-3, 47--60. https://projecteuclid.org/euclid.die/1356124289.


Export citation